# SDR DHL2007741501

- Difficulty date: July 2, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 720c-720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DRILL DAMAGE AT STR 20R BETWEEN BS 720C AND BS 720D AND DRILLED OFF SCREWS.  CUTOUT DAMAGED AREA (DIMENSION 3.5" BY 4.5").  FABRICATED REPAIR DOUBLER FROM 2024-T3 0.071" PO NR 9005314 (DIMENSION 13.5" BY 8") AND 1 EA FILLER FROM 2024-T3 0.063 PO NR 9005089 (DIMENSION 4.5 BY 3.5") IAW B-727 SRM 53-30-2 FIGURE 2 AND 53-30-3 FIGURE 4.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AND FUSELAGE SKIN STRINGER 20R BETWEEN BS 720C AND BS 720D IAW B-727 SRM 53-30-3 FIG 4 AND 51-30-2.  REMOVED DRILLED OFF SCREWS IAW B-727 SRM 51-30-2.
